MAUDE Adverse Event Report: MEDCOMP SOFT-LINE CATHETER; HEMODIALYSIS CATHETER

MEDCOMP SOFT-LINE CATHETER; HEMODIALYSIS CATHETER
Model Number T94M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Perforation (2001)
Date of Event 08/01/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
The lot number of the device involved was not provided and the sample was not returned for evaluation.The complainant stated "the product was not defective.".
 
Event or Problem Description
Catheter placed via sterile seldinger technique r ij vein using us.After guidewire placement (confirmed with us) vessel was dilated.Catheter then difficult to advance x 2.Child became hypotensive and had cardiac arrest.400-500 ml blood drained from r pleural space.Child expired.Autopsy showed 0.3 cm round hole in brachiocephalic vein.

Brand Name
SOFT-LINE CATHETER
Common Device Name
HEMODIALYSIS CATHETER
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key7160274
Report Number2518902-2017-00066
Device Sequence Number1863264
Product Code MSD
UDI-Device Identifier00884908056907
UDI-Public884908056907
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K983511
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Model NumberT94M
Device Catalogue NumberT94M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2017
Initial Report FDA Received Date01/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age6 YR
Patient Weight21